教师库
    当前位置: 网站首页 >> 正文
    苏新卫

    苏新卫

    民族:汉     性别:女    职称:副教授

    个人履历

    (1) 2003.9月~,中国矿业大学(北京)理学院,教师

    (2) 1996.9月~2003.7月, 山东省济南市山东师范大学信息管理学院任教

    (3) 1993.9月~1996.7月,山东省济南市 山东师范大学数学系 理学硕士

    (4) 1989.9月~1993.7月,山东省济南市 山东师范大学数学系 本科

    教学成果以及获奖

    承担课程:

    《概率论与数理统计》,《复变函数论》,《数学物理方程》,《模糊数学》等

    部分教学获奖:

      2018年度获中国矿业大学(北京) 优秀教学成果二等奖

    部分教学论文:

    1. 苏新卫,郭春晓.热传导方程的解法注记.赤峰学院学报(自然科学版)2018  

       34(4):11-12.

    2. 苏新卫,郭春晓.无界域内拉普拉斯方程的分离变量法.大学数学,2018,34 

       (3): 63-66.

    3. 苏新卫.浅析数学物理方程求解中的延拓思想以波动方程为例.大学数学, 

       2016,32(5):92-95.

    4. 苏新卫. Banach压缩映像原理应用分析.高师理科学刊,201636(11)14-17.

    5. 苏新卫.从格林公式到斯托克斯公式.赤峰学院学报(自然科学版),2012,

      28(8): 1-2.

    6. 苏新卫.从流体流量问题看高斯公式.牡丹江大学学报,2012,21(2):131-132.

     

    学术研究

    研究方向:常微分方程定性理论

    部分学术论文:

    1. Yujun Cui, Wenjia Ma, Qiao Sun, Xinwei Su. New uniqueness results for boundary value problem of fractional differential   equation. Nonlinear Analysis: Modeling and Control, 23(2018)31–39.

    2. Yujun Cui, Qiao Sun, Xinwei Su. Monotone iterative technique for nonlinear boundary value problems of fractional order. Advances in Difference Equations, 248(2017)1-12.

    3. Yujun Cui, Wenjia Ma, Xiangzhi Wang, Xinwei Su. Uniqueness theorem of differential system with coupled integral boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 9(2018) 1-10.

    4. Xinwei Su. Positive solutions to singular boundary value problems for fractional functional differential equations with changing sign nonlinearity. Computers and Mathematics with Applications, 64 (2012) 3425–3435.

    5. Xinwei Su. Solutions to boundary value problem of fractional order on unbounded domains in a Banach space. Nonlinear Analysis, 74 (2011) 2844–2852 .

    6.Xinwei Su, Shuqin Zhang. Unbounded solutions to a boundary value problem of fractional order on the half-line. Computers and Mathematics with Applications, 61 (2011) 1079–1087.

    7.Xinwei Su. Solutions to boundary value problem of nonlinear impulsive differential equation of fractional order. Communications in Mathematical Research, 27(2)(2011), 114–126.